# SDR CA190617026

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 22,050 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel Pin
- Part number: STD1065
- Condition: Broken
- Location: Eng Crankshaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT SUFFERED ENGINE LOSS. THE DOWEL AT THE REAR OF THE CRANKSHAFT BROKE CAUSING THE CAMSHAFT AND MAGNETOS NOT TO TURN. PILOT DID FORCED LANDING. NO INJURIES TO PILOT OR AIRCRAFT. SEE TSB REPORT A19P0068 (TC# 20190617026)
